Pacific Journal of Mathematics

On groups of exponent four satisfying an Engel condition.

R. B. Quintana, Jr. and C. R. B. Wright

Article information

Source
Pacific J. Math., Volume 44, Number 2 (1973), 701-705.

Dates
First available in Project Euclid: 13 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102947968

Mathematical Reviews number (MathSciNet)
MR0414725

Zentralblatt MATH identifier
0253.20058

Subjects
Primary: 20F45: Engel conditions

Citation

Quintana, R. B.; Wright, C. R. B. On groups of exponent four satisfying an Engel condition. Pacific J. Math. 44 (1973), no. 2, 701--705. https://projecteuclid.org/euclid.pjm/1102947968


Export citation

References

  • [1] N.D. Gupta and K. W. Weston, On groups of exponent four, J. Algebra, 17 (1971), 59-65.
  • [2] C. K. Gupta and N.D. Gupta, On groups of exponent four II, Proc. Amer. Math. Soc, 31 (1972), 360-362.
  • [3] N.D. Gupta and R. B. Quintana, Jr., On groups of exponent four III, Proc. Amer. Math. Soc, 33 (1972), 15-19.
  • [4] C. R. B. Wright, On the nlpotency class of a group of exponent four, Pacific J. Math., 11 (1931), 387-394.